MAUDE Adverse Event Report: COOK INC ADVANCE ENFORCER 35 FOCAL FORCE PTA BALLOON CATHETER

COOK INC ADVANCE ENFORCER 35 FOCAL FORCE PTA BALLOON CATHETER
Catalog Number ASB5-35-80-6-4
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field for section could not be populated due to a technical limitation.Common name: pno catheter, percutaneous, cutting/scoring, product code:pno.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the advance enforcer 35 focal force pta balloon catheter burst at 15 atm (atmospheres) during a pta (percutaneous transluminal angioplasty) of a heavily calcified sfa (superficial femoral artery).This product problem did not result in any reported serious injuries to the patient.

Brand Name
ADVANCE ENFORCER 35 FOCAL FORCE PTA BALLOON CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8168839
Report Number1820334-2018-03795
Device Sequence Number2015989
Product Code PNO
UDI-Device Identifier10827002352527
UDI-Public(01)10827002352527(17)150902(10)5251463
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2015
Device Catalogue NumberASB5-35-80-6-4
Device Lot Number5251463
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1